| Catalog Number |
367963 |
| Medical Device Problem Codes |
Short Fill (1575); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/16/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1: initial reporter facility name: (b)(6) hospital.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported while using bd vacutainer® pst¿ gel and lithium heparin (lh) blood collection tubes, there was 1 stopper with defective molding that caused the tube to underfill during blood collection.No adverse impact was reported regarding the patient or user.
Additional Manufacturer Narrative
The following fields were updated due to additional information: d9: device available for evaluation: yes.H.3 device eval by manufacturer? yes.D9: returned to manufacturer on: 23-apr-2025.Investigation summary bd received one sample and seven photos for investigation.The evaluation of the sample and the photos revealed the presence of a defective stopper.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has been confirmed for the indicated failure mode: molding defect.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.
Event or Problem Description